American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Michael Kupper and Gregor Svindland. Dual representation of monotone convex functions on $L^{0}$. Proc. Amer. Math. Soc. 139 (2011) 4073-4086. MR 2823052.
Abstract, references, and article information   
View Article: PDF

[2] Marian Nowak. Order-weakly compact operators from vector-valued function spaces to Banach spaces. Proc. Amer. Math. Soc. 135 (2007) 2803-2809. MR 2317955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dave Wilkins. A note on the Mackey dual of $C(K)$ . Proc. Amer. Math. Soc. 118 (1993) 89-92. MR 1128731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marian Nowak. A characterization of the Mackey topology $\tau(L\sp \infty, L\sp 1)$ . Proc. Amer. Math. Soc. 108 (1990) 683-689. MR 991705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Françoise Bastin and José Bonet. Locally bounded noncontinuous linear forms on strong duals of nondistinguished K\"othe echelon spaces . Proc. Amer. Math. Soc. 108 (1990) 769-774. MR 1002152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Metafune and V. B. Moscatelli. On twisted Fr\'echet and (LB)-spaces . Proc. Amer. Math. Soc. 108 (1990) 145-150. MR 984806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Miguel A. Ariño. Convexity and Banach envelope of the weak-$L\sb p$ spaces . Proc. Amer. Math. Soc. 100 (1987) 661-665. MR 894434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gary Richardson. Embedding in topological vector spaces . Proc. Amer. Math. Soc. 65 (1977) 365-369. MR 0442630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dennis Sentilles. An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$. Bull. Amer. Math. Soc. 81 (1975) 1096-1098. MR 0394154.
Abstract, references, and article information   
View Article: PDF

[10] Kyong T. Hahn. Trigonometry on the unit ball of a complex Hilbert space. Bull. Amer. Math. Soc. 81 (1975) 183-186. MR 0368063.
Abstract, references, and article information   
View Article: PDF

[11] David W. Dean. Approximation and weak-star approximation in Banach spaces. Bull. Amer. Math. Soc. 79 (1973) 725-728. MR 0326355.
Abstract, references, and article information   
View Article: PDF

[12] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1